# SDR UIEA2012073100337

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,668 hours, 20,859 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2004120174
- Condition: Inoperative
- Location: Rt Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED PRESSURE INOPERATIVE WITH ENGINE PRESSURE.  REMOVED RIGHT ENGINE PRSOV, OPS CHECKED NORMAL.
